# SDR FDEA201704061374

- Difficulty date: April 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Bs 860-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  CREASE BEAM BETWEEN BS 860 - 880.  OUT OF ALLOWABLE LIMITS IAW SRM 53-30-13, FIGURE 101, DETAIL VIII, REV 120.  REPAIRED IAW EA F-5310-T0332845.
